Issue No. 03 - March (1977 vol. 26)
K.L. Kodandapani , Department of Computer Science, University of Regina
A nonexhaustive procedure for obtaining minimal Reed-Muller canonical (RMC) forms of switching functions is presented. This procedure is a modification of a procedure presented earlier in the literature and enables derivation of an upper bound on the number of RMC forms to be derived to choose a minimal one. It is shown that the task of obtaining minimal RMC forms is simplified in the case of symmetric functions and self-dual functions.
Influence vector, minimal Reed-Muller canonical (RMC) forms, nonexhaustive procedures, self-dual functions, symmetric functions.
K. Kodandapani and R. Setlur, "A Note on Minimal Reed-Muller Canonical Forms of Switching Functions," in IEEE Transactions on Computers, vol. 26, no. , pp. 310-313, 1977.